# SDR SWAA2025022690338

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AT AFT CARGO COMPARTMENT 2025-81658<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 147A7221 SHEET 28 REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
